MathSciNet Relay Station
MathSciNet bibliographic data
MR1756763 (2001a:65152) 65N38 (65N30)
Liu, Xu-Dong; Fedkiw, Ronald P.; Kang, Myungjoo A boundary condition capturing method for Poisson's equation on irregular domains. J. Comput. Phys. 160 (2000), no. 1, 151–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement